# SDR HNAA2009101500312

- Difficulty date: October 12, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8103
- Aircraft serial: 284
- Aircraft time: 32,140 hours, 49,612 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Garlock Seal
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

NR 2 ENGINE PRESSURE FLUX BETWEEN 50-55 PSI, THEN WENT TO 35-40 PSI WITH LOW WARNING LIGHT. ENGINE MANUAL SHUTDOWN.  OIL PRESSURE NEVER REACHED O PSI RAN ENGINES AT OR BELOW 40 PSI FOR 2 MINUTES.  INSPECTED AND FOUND ENG LOW ON OIL.  HYD PUMP GARLOC SEAL LEAKING.  REMOVED AND REPLACED GARLOC SEAL IAW 72-10-00 AND SERVICED ENGINE OIL.  OPS AND LEAK CHECKED GOOD.
